• Journal of Internet Computing and Services
    ISSN 2287 - 1136(Online) / ISSN 1598 - 0170 (Print)
    http://jics.or.kr/

Broadcast Scheduling for Wireless Networks Based on Theory of Complex Networks


Jong-Hong Park, Sunho Seo, Jong-Moon Chung, Journal of Internet Computing and Services, Vol. 17, No. 5, pp. 1-8, Oct. 2016
10.7472/jksii.2016.17.5.01, Full Text:
Keywords: Complex network theory, Broadcast scheduling problem, wireless large-scale network, scale-free network

Abstract

This paper proposes a novel broadcast scheduling algorithm for wireless large-scale networks based on theory of complex networks. In the proposed algorithm, the network topology is formed based on a scale-free network and the probability of link distribution is analyzed. In this paper, the characteristics of complex systems are analyzed (which are not concerned by the existing broadcast scheduling algorithm techniques) and the optimization of network transmission efficiency and network time delay are provided.


Statistics
Show / Hide Statistics

Statistics (Cumulative Counts from November 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.


Cite this article
[APA Style]
Jong-Hong Park, Sunho Seo, & Jong-Moon Chung (2016). Broadcast Scheduling for Wireless Networks Based on Theory of Complex Networks. Journal of Internet Computing and Services, 17(5), 1-8. DOI: 10.7472/jksii.2016.17.5.01.

[IEEE Style]
J. Park, S. Seo and J. Chung, "Broadcast Scheduling for Wireless Networks Based on Theory of Complex Networks," Journal of Internet Computing and Services, vol. 17, no. 5, pp. 1-8, 2016. DOI: 10.7472/jksii.2016.17.5.01.

[ACM Style]
Jong-Hong Park, Sunho Seo, and Jong-Moon Chung. 2016. Broadcast Scheduling for Wireless Networks Based on Theory of Complex Networks. Journal of Internet Computing and Services, 17, 5, (2016), 1-8. DOI: 10.7472/jksii.2016.17.5.01.